Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Child had epilepsy seizure. On topamac, benadon. Started vomiting. Giving junior lanzol. Not cured

My baby is 18 months old. He had Epilepsy seizure on 5 and 6th month. Now it has got stopped. He is on Topamac 25 mg(one morning and one evening), Encorate(morning 2.5ml, 2.5 Afternoon 2.5ml, night 5ml), Benadon(one morning and one evening). He vomits everyday around midnight almost daily. so additionaly our doctor prescribed Junior Lanzol 15( half on morning before food and half on evening before food). We are giving Junior Lanzol for last 10 days but still he vomits. Shall we continue or stop it?
Asked On : Mon, 14 May 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Your child is on antiepileptics including sodium valproate. So was a liver function test ever done.

Since valproate can cause hepatotoxicity a liver function test should be done to rule out hepatotoxicity and if there is elevation of liver enzymes like SGOT and SGPT then we should change the drugs or modify their dosage.

So consult your doctor for the same.
Hope this helps.
Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor